Invariant subspaces for algebras of subnormal operators. II
Author: James E. Thomson
Journal: Proc. Amer. Math. Soc. 104 (1988), 756-758
MSC: Primary 47B20; Secondary 47A15, 47B38, 47D30
MathSciNet review: 964852
Abstract: We continue our study of hyperinvariant subspaces for rationally cyclic subnormal operators. We establish a connection between hyperinvariant subspaces and weak-star continuous point evaluations on the commutant.
-  John B. Conway, Subnormal operators, Research Notes in Mathematics, vol. 51, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1981. MR 634507
-  James E. Thomson, Invariant subspaces for algebras of subnormal operators, Proc. Amer. Math. Soc. 96 (1986), no. 3, 462–464. MR 822440, https://doi.org/10.1090/S0002-9939-1986-0822440-1